MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 RM; KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 RM; KNEE FEMORAL COMPONENT
Catalog Number 02.18.004RM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 07/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting discomfort and pain and the reason is unknown.About 1 year and 6 months, the surgeon revised the patient from a moto knee to a total knee.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 3 august 2023.Lot 2103522: (b)(4) items manufactured and released on 08-apr-2021.Expiration date: 2026-mar-28.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Additional implants involved, batch review performed on 3 august 2023: moto partial knee 02.18.If4.09.Rm tibial insert fix s4 rm - 9mm (k162084) lot 2103537: (b)(4) items manufactured and released on 05-may-2021.Expiration date: 2026-apr-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Moto partial knee 02.18.Tf4.Rm tibial tray fix cemented s4 rm (k162084) lot 2105880: (b)(4) items manufactured and released on 02-aug-2021.Expiration date: 2026-jul-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 RM
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17497350
Report Number3005180920-2023-00649
Device Sequence Number2394453
Product Code HSX
UDI-Device Identifier07630030895609
UDI-Public07630030895609
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2026
Device Catalogue Number02.18.004RM
Device Lot Number2103522
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Initial Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown